# SDR 2004UALA00145

- Difficulty date: February 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 19,657 hours, 2,459 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT 2 EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE IN POWER SUPPLY.  CHECKS OK.
